# SDR SWAA2021071391175

- Difficulty date: July 6, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT STA. 947 LBL 14.  REMOVED AND REPLACED CLIP AT STA. 947 LBL 14. PER SRM 51-10-02 AND 51-40-02.
